MathSciNet Relay Station
MathSciNet bibliographic data
MR567981 (81f:47014) 47A45
Wu, Pei Yuan On the reflexivity of $C\sb{0}(N)$ contractions. Proc. Amer. Math. Soc. 79 (1980), no. 3, 405–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement